# SDR 95ZZZX5742

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193JS
- Make and model: Cessna 172M
- Aircraft serial: 17265118
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 05232193
- Condition: Cracked
- Location: Lt Aileron
- Part time: 1,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND BOTH RT AND LT UPPER AILERON BRACKETS HAVE .50 INCH CRACK AT BEND IN BRACKET.  CRACK EXTENDS FROM MIDDLE OF BEND OUTWARD.  SUBMITTER SUGGESTS CAUSE OF EXCESSIVE TORQUE ON BELLCRANK STOP BUSHING BOLTS.  RECOMMEND ALL INSPECTORS PAY SPECIAL ATTENTION TO BELLCRANK BRACKETS.
